Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Taking Kariva to stop periods, spotting. What should I do?

I am 45 and have taken kariva for the past 2 or 3 months to not have any periods. I only take white pills and never skip. I have spotted since the 2nd week and a month ago the doctor told me to double up on pills for three days that worked for 3 days now I m back to spotting. My other option he told me was to skip 3 pills and have a period then take them after 3 days is up but I m wondering if I should just keep taking them or try to see if it will go away?
Asked On : Mon, 22 Oct 2012
Answers:  0 Views:  27 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor